I recently started taking small doses of the NT Factor powder, which has nothing but the glycophospholipids, no vitamins. I developed fluid in my left ear which my doctor looked at and told me was not an infection. I'm following up with an allergist next week to see what's going on. I haven't had ear problems like this in a long time and it seemed to coincide with the time I started taking NT Factor. The directions on the container say that sensitive individuals may need to start at a lower dose than what is recommended in the instructions, so I lowered my dose. I'm still having mild ear symptoms. I'm avoiding dairy, like I normally do. A few people have said that they weren't able to tolerate NT Factor and I was wondering if anyone can say with a bit more detail what problems they encountered. It's not really helpful when someone says they "crashed" or started "herxing." If you could kindly share what exact symptoms you had, I would appreciate it. For example, did you develop a headache, sore throat, nausea,...etc.? Were you able to continue once you lowered the dose a bit? Thank yooooooooooooou!